# SDR SX4A0609001

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N485R
- Make and model: Beech 200BEECH
- Aircraft serial: BB605
- Aircraft time: 6,802 hours, 6,503 cycles
- Engine: Pwa PT6A41
- Engine time: 6,457 hours, 6,086 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Condition: Broken
- Location: Nr 1 Gearbox
- Part time: 6,457 hours, 6,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

GEAR BOX FAILURE ON NR1 ENGINE JUST AFTER TAKE OFF, INDICATED BY CHIP DETECTOR LIGHT.
